# SDR SWAA2024091135565

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8928Q
- Make and model: Boeing 737-8
- Aircraft serial: 68381
- Aircraft time: 437 hours, 248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT INBOARD FLASHLIGHT (EMERGENCY) WILL NOT TEST.<[01] REMOVED AND REPLACED AFT EMERGENCY FLASHLIGHT BATTERY PER AMM25-64-00. OPS CHECKS GOOD.
